# SDR P5CA9500845

- Difficulty date: November 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831FT
- Make and model: Boeing 747121
- Aircraft serial: 19648
- System (JASC): 2612 · Fire Detection
- Part: Fire Light
- Condition: Illuminated
- Location: Apu
- Stage of operation: IN
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

DURING PREFLIGHT CHECK, FOUND APU FIRE HANDLE HAD LIGHTS ON WITH NO BELL.  FEO PULLED THE FIRE HANDLE, LIGHT REMAINED ON, FEO FIRED THE FIRE BOTTLE AND LIGHT WENT OUT.  APU PLACED ON DMI NOT TO BE USED.  REPLACED BOTTLE AND SQUIB PER MM 26-22-01.  APU OPS DURING RUN OK, UNABLE TO DUPLICATE ON GROUND.  RETURNED TO SERVICE.
